# SDR SWAA2021070680096

- Difficulty date: June 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED AT BS 294.5 AT LEVEL STR 9R; FWD GALLEY DOOR AREA. ; 2021-257904 / [01] REPLACED STUB FRAME AND FASTENERS ;LOC AT BS 294.5 AT LEVEL STR 9R FWD GALLEY DOOR AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8370 REV C .; [02] REPLACED STUB FRAME AND FASTENERS ;LOC AT BS 294.5 AT LEVEL STR 9R FWD GALLEY DOOR AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8370 REV C . RII ITEM; [03] COMPLETED TASK RII ITEM
